RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2008, Volume 72, Issue 1, Pages 123–136 (Mi izv852)  

This article is cited in 2 scientific papers (total in 2 papers)

On simple ideal hyperbolic Coxeter polytopes

P. V. Tumarkin, A. A. Felikson

Independent University of Moscow

Abstract: We prove that no simple ideal Coxeter polytope exists in the hyperbolic space $\mathbb H^n$ of dimension $n>8$.

Keywords: Coxeter polytope, hyperbolic geometry, ideal polytope, simple polytope

DOI: https://doi.org/10.4213/im852

Full text: PDF file (579 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2008, 72:1, 113–126

Bibliographic databases:

UDC: 514.132+514.172.45
MSC: 51M20, 20F55, 51F15
Received: 21.02.2006

Citation: P. V. Tumarkin, A. A. Felikson, “On simple ideal hyperbolic Coxeter polytopes”, Izv. RAN. Ser. Mat., 72:1 (2008), 123–136; Izv. Math., 72:1 (2008), 113–126

Citation in format AMSBIB
\Bibitem{TumFel08}
\by P.~V.~Tumarkin, A.~A.~Felikson
\paper On simple ideal hyperbolic Coxeter polytopes
\jour Izv. RAN. Ser. Mat.
\yr 2008
\vol 72
\issue 1
\pages 123--136
\mathnet{http://mi.mathnet.ru/izv852}
\crossref{https://doi.org/10.4213/im852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2394974}
\zmath{https://zbmath.org/?q=an:1163.51015}
\elib{http://elibrary.ru/item.asp?id=10336924}
\transl
\jour Izv. Math.
\yr 2008
\vol 72
\issue 1
\pages 113--126
\crossref{https://doi.org/10.1070/IM2008v072n01ABEH002394}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254303700006}
\elib{http://elibrary.ru/item.asp?id=13566183}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41549159722}


Linking options:
  • http://mi.mathnet.ru/eng/izv852
  • https://doi.org/10.4213/im852
  • http://mi.mathnet.ru/eng/izv/v72/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nonaka J., “The Number of Cusps of Right-angled Polyhedra in Hyperbolic Spaces”, Tokyo J. Math., 38:2 (2015), 539–560  crossref  mathscinet  zmath  isi  elib  scopus
    2. Jacquemet M., Eur. J. Comb., 59 (2017), 192–203  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:279
    Full text:83
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019